# SDR SWAA2022071427581

- Difficulty date: July 10, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 22,215 hours, 10,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAC FOUND DAMAGE ON INBOARD OF R/H OUTBOARD TRAILING EDGE FLAPS LOWER SKIN DELAMINATION AREA = L: 22.000' W: 10.000' FROM THE LOWER I/B CORNER.MISSING MATERIAL = L: 3.500' W: 2.000' FROM THE LOWER I/B CORNER. SEE ATTACHED IMAGES. / [01] MEASUREMENTS ADDED;[02] REF TSR 2022005422 DAMAGE OUT OF LIMITS IAW SRM 57-53-01-1A-5 R/R R/H OUTBOARD T/E FLAP IAW AMM 27-51-22;[03] INSPECTED PER AMM 27-51-22
